# SDR AALA202206061020

- Difficulty date: June 5, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323
- Aircraft serial: 31554
- Aircraft time: 32,068 hours, 3,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L ENTRY DOOR EXIT SIGN MISSING. REPLACED 2L EXIT SIGN LENS PER AMM 33-51-01. OPERATIONAL CHECK GOOD.
